Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Facts About Gastrointestinal Problems

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Gastrointestinal problems

Dr. Wohl,Last July I took a treatment break after being on meds for two years. With stable t-cells of around 450 500 and an undetectable viral load, my doctor felt that because I started drugs while still seroconverting it would be okay to take a...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
HIV itself can cause gastrointestinal disease. I have a patient who had a very similar experience. Eventually, her symptoms did resolve after the re-initiation of HIV therapy. Three weeks may not be long enough to tell if restart of your original... Read more »

gastrointestinal problems with ratonavir &Saquinavir

Dr Gallant, Is there anything you know of, that can be taken or done for the gastrointestinal... Read more »

GI problems

I tested negative at 3,3.5 and 4 months after receiving oral sex to my scrotum and the base of my... Read more »
Articles
Test Positive Aware Network

Gastrointestinal Problems and HIV

Gastrointestinal (GI) symptoms -- diarrhea, nausea, and stomach pain -- are among the most common problems that affect people with HIV. These symptoms can be challenging to sort out, as they can occur as side effects of HIV therapy and due to GI... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...mild, and tend to go away after the a few days or weeks as your gut gets used to the medicine. HIV-Related Conditions If GI problems occur without a recent change in medication, it's probably not a drug side effect. If they continue or get... Read more »
Test Positive Aware Network

Aptivus

...when first released, Aptivus has been supplanted by newer PIs with improved resistance profiles, but without the debilitating GI problems -- mostly diarrhea. A host of drug interactions -- including other protease inhibitors -- makes this a... Read more »
Test Positive Aware Network

Kaletra

Common Name: lopinavir/ritonavir Brand Name: Kaletra Class: HIV protease inhibitor (PI) Standard dose: Two 200/50 mg tablets twice a day or four 200/50 mg tablets once daily for first-time therapy (no once-daily dose if taken... Read more »
Connect With Others

GI PROBLEMS

Posted by Anonymous
...Are GI problems associated with ARS symptoms? Read more »

Where is everyone tonight?

Posted by Anonymous, 1 Reply
Went to Dr. today b/c of white coating on tongue. Its been 2 weeks today and have very sore throat with slight cough and a slimy white coating. Dr. said coating no big deal...What do you think? Read more »

dual symptoms

Posted by Anonymous, 2 Replies
...2 1/2 yrs. My problem is that we are having health problems: extremely dry skin that cracks and bleeds, excessive dandruff, gastrointestinal problems, folliculitis, yeast infections, receeding and bleeding gums, red dry eyes, fungal nail... Read more »

Is this the final chapter?

Posted by Anonymous, 1 Reply
...vaginal sex with multiple partners whose status I did not know I decided to get tested. I was forced to in a way because I had gastrointestinal problems, oral problems, a rash, large red spots, aching lymph nodes and so on. I was expecting the... Read more »